May 24, 2007
Wha are the side effects of effeverance and what can be done to reduce theme.
| Response from Dr. Henry
I assume you are asking about efavirenz (known as Sustiva or Stocrine). The most common side effect involves central nervous system effects (brain) such as sleep disturbances, weird dreams, drowsiness, sometimes a hung over feeiing the next morning. Taking the medication before sleep helps many patients. Avoiding use with high fat meals can minimize that problem. Rash and mild stomach complaints are also fairly common. Many efavirenz side effects improve over the first 2-4 weeks of use. HIV specialists are good at helping patients manage those side effects (provide counseling, judicious use of prescriptions to help -ie a sleeping pill for persons having trouble sleeping well, et cetera ). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Licking Vagina Worried I Have HIV
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Rash After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.